# SDR AALA20100907TUL06

- Difficulty date: September 5, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 47,202 hours, 5,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR FORWARD EXIT SIGN HAS ONE LAMP INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 1 DOOR FORWARD EXIT SIGN.  OPS CHECKED NORMAL.
